MathSciNet Relay Station
MathSciNet bibliographic data
MR866094 (87k:11014) 11A51 (11-04 11B37 11Y11)
Adams, William W. Characterizing pseudoprimes for third-order linear recurrences. Math. Comp. 48 (1987), no. 177, 1–15.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement